# SDR 9PMA2015101200489

- Difficulty date: October 1, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N58JN
- Make and model: Cessna 525
- Aircraft serial: 5250607
- Aircraft time: 1,818 hours, 1,685 cycles
- Engine: Wilint FJ441A
- Engine time: 1,818 hours, 1,685 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144022
- Part serial: S4883T1275
- Condition: Failed
- Location: Zone 400
- Part time: 1,818 hours, 1,685 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: C

## Discrepancy

PRECOOLER FAILED CAUSING BLEED LEAK THAT CAUSED ITT TO EXCEED LIMITS ON TAKEOFF ROLL. DURING THE ROLL THE CO-PILOT NOTED SMOKE IN COCKPIT AND CALLED FOR ABORT.   ABORT WAS SUCCESSFUL.  ACFT TAXIED BACK FOR EVALUATION AND REPAIRS.
